A NOTE ON BOUNDED COMMUTATIVE HILBERT ALGEBRAS

Purchase PDF

Published: 2015-08-06

Page: 242-247


FEDERICO GABRIEL ALMIÑANA *

Departamento de Matematica, Universidad Nacional de San Juan, 5400 San Juan, Argentina

*Author to whom correspondence should be addressed.


Abstract

In this note we prove that bounded commutative Hilbert algebras dened by Bashir Ahmad e.t. al. in [1] are polynominally equivalent to Boolean algebras.

Keywords: Bounded commutative Hilbert algebras, commutative Hilbert algebras, tarski algebras, boolean algebras


How to Cite

ALMIÑANA, F. G. (2015). A NOTE ON BOUNDED COMMUTATIVE HILBERT ALGEBRAS. Asian Journal of Mathematics and Computer Research, 6(3), 242–247. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/268

Downloads

Download data is not yet available.